Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 12, 2014, 3:14 PM CDT for 5 counties in Iowa. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 3:14 PM CDT (20:14 UTC)
- Expired
- May 12, 2014, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mahaska County, IA, Marion County, IA, Monroe County, IA, Poweshiek County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:14 PM CDT | TSTM WND GST 64 | Hamilton, IA | MARION COUNTY EMERGENCY MANAGER MEASURED WIND SPEED BY HAND HELD INSTRUMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 850 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS53 KDMX 122014
SVRDMX
IAC123-125-135-157-179-122100-
/O.NEW.KDMX.SV.W.0106.140512T2014Z-140512T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
314 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN POWESHIEK COUNTY IN CENTRAL IOWA...
NORTHWESTERN WAPELLO COUNTY IN SOUTHEAST IOWA...
* UNTIL 400 PM CDT
* AT 314 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW SHARON TO NEAR ALBIA...MOVING NORTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OSKALOOSA...ALBIA...MONTEZUMA...NEW SHARON...EDDYVILLE...FREMONT...
LOVILIA...BEACON...UNIVERSITY PARK...BUSSEY...DEEP RIVER...
HARVEY...BARNES CITY...ROSE HILL...LEIGHTON...HAMILTON...KEOMAH
VILLAGE...MARYSVILLE...GUERNSEY AND OSKALOOSA MUNICIPAL AIRPORT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 203 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4151 9230 4151 9241 4119 9241 4096 9302
4136 9292 4171 9230
TIME...MOT...LOC 2014Z 229DEG 47KT 4142 9269 4104 9285
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SMALL3 follow-up statements
959
WWUS53 KDMX 122033
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT MON MAY 12 2014
IAC125-135-179-122039-
/O.CAN.KDMX.SV.W.0106.000000T0000Z-140512T2100Z/
MARION IA-MONROE IA-WAPELLO IA-
333 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...NORTHERN
MONROE AND NORTHWESTERN WAPELLO COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR EASTERN IOWA.
LAT...LON 4151 9230 4151 9241 4119 9241 4116 9274
4116 9283 4142 9280 4171 9230
TIME...MOT...LOC 2029Z 229DEG 47KT 4153 9253 4115 9269
$$
IAC123-157-122100-
/O.CON.KDMX.SV.W.0106.000000T0000Z-140512T2100Z/
MAHASKA IA-POWESHIEK IA-
333 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR MAHASKA AND SOUTHEASTERN POWESHIEK COUNTIES...
AT 329 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONTEZUMA TO NEAR EDDYVILLE...MOVING NORTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 314 PM...64 MPH WIND WAS
MEASURED BY THE MARION COUNTY EMERGENCY MANAGER IN HAMILTON.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MONTEZUMA AROUND 335 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BARNES
CITY...KEOMAH VILLAGE...UNIVERSITY PARK...OSKALOOSA MUNICIPAL
AIRPORT...BEACON...LAKE KEOMAH STATE PARK...ROSE HILL...FREMONT...
DEEP RIVER AND GUERNSEY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 203 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4151 9230 4151 9241 4119 9241 4116 9274
4116 9283 4142 9280 4171 9230
TIME...MOT...LOC 2029Z 229DEG 47KT 4153 9253 4115 9269
HAIL...0.75IN
WIND...60MPH
$$
SMALL506
WWUS53 KDMX 122051
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
351 PM CDT MON MAY 12 2014
IAC123-157-122100-
/O.CON.KDMX.SV.W.0106.000000T0000Z-140512T2100Z/
MAHASKA IA-POWESHIEK IA-
351 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN MAHASKA AND SOUTHEASTERN POWESHIEK COUNTIES...
AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VICTOR TO NEAR DELTA...MOVING NORTHEAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...DEEP RIVER...BARNES CITY AND GUERNSEY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 203 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4151 9230 4151 9241 4136 9241 4144 9255
4157 9254 4171 9230
TIME...MOT...LOC 2051Z 229DEG 47KT 4171 9226 4133 9242
HAIL...0.75IN
WIND...60MPH
$$
SMALL001
WWUS53 KDMX 122101
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
401 PM CDT MON MAY 12 2014
IAC123-157-122110-
/O.EXP.KDMX.SV.W.0106.000000T0000Z-140512T2100Z/
MAHASKA IA-POWESHIEK IA-
401 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAHASKA AND
SOUTHEASTERN POWESHIEK COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...OR EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR EASTERN IOWA.
LAT...LON 4151 9230 4151 9241 4136 9241 4144 9255
4157 9254 4171 9230
TIME...MOT...LOC 2059Z 229DEG 47KT 4171 9226 4133 9242
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:44 PM CDT, 30 minutes earlier.
Area forecast discussion, May 12, 2:44 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 244 PM CDT MON MAY 12 2014 .SHORT TERM /TONIGHT/... ISSUED AT 244 PM CDT MON MAY 12 2014 ACTIVE WX ONGOING AND EXPECTED TO CONTINUE INTO TONIGHT. SHRA/TSRA WILL CONTINUE IVOF EASTWARD MOVING COLD FRONT. SUFFICIENT INSTABILITY AND SHEAR WILL ALLOW FOR SVR POTENTIAL TO EXIST INVOF THE FRONT INTO THIS EVENING. PRIMARY THREAT WILL BE HAIL AND STRONG WINDS BUT CANNOT RULE OUT A TORNADO OR TWO GIVEN LOW-LEVEL SHEAR...CAPE AND PRESENCE OF WEAK SFC BOUNDARIES. ALTHOUGH MEAN STORM MOTION IS RATHER FAST...CORFIDI VECTORS ARE EITHER LIGHT OR NEARLY PARALLEL TO THE MEAN STORM MOTION SO HEAVY RAINFALL WILL REMAIN A THREAT GIVEN HIGH PWATS AND RESPECTABLE MOISTURE TRANSPORT. COLD FROPA WILL BRING AN END TO THE SVR THREAT THIS FROM WEST TO EAST. .LONG TERM /TUESDAY THROUGH MONDAY/... ISSUED AT 244 PM CDT MON MAY 12 2014 COOL AND GENERALLY QUIET WEATHER IS ON TAP THROUGH THE WEEKEND. SURFACE HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR THE NEXT COUPLE OF DAYS WITH NO PRECIPITATION FORECAST AND MODEST NORTHWEST BREEZES. LATE WEDNESDAY A LARGE 500 MB LOW PRESSURE AREA WILL SWING OVERHEAD FROM THE NORTH...BRINGING EVEN COOLER WEATHER WITH MORE CLOUDS AND SCATTERED LIGHT SHOWERS TO END THE WORK WEEK. HAVE MAINTAINED 10 TO 30 POPS AT TIMES FROM LATE WEDNESDAY INTO FRIDAY...PARTICULARLY ON THURSDAY AS THE BIG LOW MOVES OVER. HOWEVER...NO THUNDERSTORMS ARE FORECAST DURING THIS TIME AND THE RAIN WILL REMAIN LIGHT AND OF LITTLE TO NO IMPACT. WITH LOWS IN THE MID 30S TO MID 40S EACH NIGHT THIS WEEK THERE WILL BE A POSSIBILITY OF FROST AT TIMES...MAINLY ACROSS NORTH/NORTHWEST IOWA...HOWEVER CLOUDS MAY PROVIDE ENOUGH OF A BLANKET TO MITIGATE THIS POTENTIAL. WE WILL BE WATCHING IT CLOSELY IN THE COMING DAYS. OVER THE WEEKEND THE 500 MB LOW WILL MOVE OFF AND WEAK RIDGING WILL RESULT IN A SLOW WARMING TREND...INCREASING EARLY NEXT WEEK WHEN THE 500 MB RIDGE AXIS MOVES OVERHEAD AND SOUTH SOUTHEAST SURFACE FLOW RETURNS. THIS WILL ALSO BRING A RETURN OF THUNDERSTORM CHANCES LATE IN THE FORECAST...BUT NO SIGNIFICANT STORM SYSTEMS ARE SEEN AT THIS TIME. && .AVIATION...12/18Z ISSUED AT 102 PM CDT MON MAY 12 2014 UNSETTLED WEATHER EXPECTED THRU THE TAF PD AS A SFC COLD FRONT SWEEPS THRU THE RGN. SHRA/TSRA POSSIBLE THRU THIS EVE AT THE KOTM...KDSM AND KALO TERMINALS. IFR/MVFR CIGS FILL IN BEHIND THE FROPA. IFR/MVFR CIGS EXPECTED TO LIFT BY 15Z TUE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-CLARKE-DAVIS-DECATUR-GRUNDY-JASPER-LUCAS- MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-RINGGOLD-TAMA-WAPELLO- WARREN-WAYNE. && SHORT TERM...ZOGG LONG TERM...LEE AVIATION...ZOGG
Hazardous weather outlook, May 12, 12:35 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1235 PM CDT MON MAY 12 2014 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081- 082-092-093-131745- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS- POLK-CASS-ADAIR-MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 1235 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SOME OF THE STORMS MAY PRODUCE HEAVY RAIN...SMALL HAIL AND GUSTY WINDS...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. IAZ027-028-038-039-049-050-061-062-073>075-083>086-094>097-131745- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE- APPANOOSE-DAVIS- 1235 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED INTO TONIGHT...BUT WILL END FROM WEST TO EAST BEGINNING BY LATE AFTERNOON. SOME STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON BETWEEN 100 PM AND 800 PM. ZOGG
In the hours before
Special weather statement, May 12, 9:34 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 AM CDT MON MAY 12 2014
IAZ074-075-084>086-094>096-121530-
APPANOOSE IA-MAHASKA IA-DECATUR IA-WAPELLO IA-LUCAS IA-WAYNE IA-
MARION IA-MONROE IA-
934 AM CDT MON MAY 12 2014
...HEAVY RAINFALL MAY LEAD TO MINOR FLOODING...
THROUGH 930 AM...THUNDERSTORMS WITH HEAVY RAINFALL HAVE PRODUCED AS
MUCH AS 2 TO 3 INCHES OF RAIN IN A COUPLE HOURS OVER SOUTHEAST IOWA.
THIS HEAVY RAINFALL WILL LEAD TO SIGNIFICANT RUNOFF AND MAY CAUSE
SOME MINOR FLOODING. ANY FLOODING WILL BE SHORT-LIVED.
LOCATIONS IMPACTED INCLUDE...
OTTUMWA...OSKALOOSA...CHARITON...ALBIA...CORYDON...EDDYVILLE...
RATHBUN LAKE...OTTUMWA INDUSTRIAL AIRPORT...FREMONT...SEYMOUR...
MORAVIA...RUSSELL...LOVILIA...ALLERTON...BEACON...HUMESTON...
UNIVERSITY PARK...MYSTIC...BUSSEY AND BLAKESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TURN AROUND DO
NOT DROWN.
&&
LAT...LON 4107 9328 4146 9241 4117 9241 4116 9218
4110 9218 4110 9219 4098 9258 4058 9328
4058 9378
TIME...MOT...LOC 1430Z 240DEG 49KT 4091 9321
ZOGGSpecial weather statement, May 12, 12:42 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1242 PM CDT MON MAY 12 2014 IAZ049-050-060>062-073>075-083>086-094>097-121945- MARSHALL-TAMA-POLK-JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE- LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...MARSHALLTOWN...TAMA...TOLEDO...TRAER... DYSART...GLADBROOK...DES MOINES...NEWTON...GRINNELL...INDIANOLA... NORWALK...CARLISLE...PELLA...KNOXVILLE...OSKALOOSA...OSCEOLA... CHARITON...ALBIA...OTTUMWA...LAMONI...LEON...CORYDON...SEYMOUR... ALLERTON...HUMESTON...CENTERVILLE...BLOOMFIELD 1242 PM CDT MON MAY 12 2014 ...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS AND HEAVY RAINFALL THIS AFTERNOON... THUNDERSTORMS WITH SMALL HAIL AND BRIEF GUSTY WINDS WILL IMPACT PORTIONS OF CENTRAL AND EASTERN IOWA THIS AFTERNOON...MAINLY ALONG AND EAST OF INTERSTATE 35 AND SOUTH OF U.S. HIGHWAY 30. SOME OF THE STORMS SOUTH OF INTERSTATE 80 MAY BECOME STRONGER WITH LARGER HAIL POSSIBLE. ALSO BE ON THE LOOKOUT FOR HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. ZOGG
Local storm report, May 12, 2:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
215 PM CDT MON MAY 12 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 2 ENE DECATUR CITY 40.75N 93.80W
05/12/2014 E0.88 INCH DECATUR IA LAW ENFORCEMENT
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:58 PM CDT | Special Weather Statement | DMX | Adair, Audubon, Carroll, Cass, Crawford, Guthrie | 2 hr |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 37 min |
| May 11, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Crawford | 66 min |
| May 11, 9:05 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 40 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Greene, Sac | 45 min |
| May 11, 9:21 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Dallas, Greene, Guthrie | 39 min |
| May 11, 9:30 PM CDT | Flash Flood Warning | DMX | Audubon, Carroll, Cass, Crawford | 6 hr |
| May 11, 9:45 PM CDT | Tornado Warning | DMX | Dallas, Guthrie | 30 min |
| May 11, 9:59 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene, Guthrie | 46 min |
| May 11, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Hamilton and 6 more | 57 min |
| May 11, 10:26 PM CDT | Tornado Warning | DMX | Dallas, Polk, Story | 34 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Cass | 45 min |
| May 11, 10:47 PM CDT | Tornado Warning | DMX | Boone, Hamilton, Story | 28 min |
| May 11, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Jasper, Marion, Marshall and 3 more | 65 min |
| May 11, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 47 min |
| May 12, 12:31 AM CDT | Flash Flood Warning | DMX | Adair | 6 hr |
| May 12, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Ringgold, Union | 43 min |
| May 12, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| May 12, 3:05 AM CDT | Special Weather Statement | DMX | Carroll | 25 min |
| May 12, 4:45 AM CDT | Special Weather Statement | DMX | Hardin | 30 min |
| May 12, 9:34 AM CDT | Special Weather Statement | DMX | Mahaska, Monroe, Wayne | 56 min |
| May 12, 10:34 AM CDT | Flash Flood Watch | DMX | Appanoose, Black Hawk, Bremer, Butler, Clarke, Davis and 14 more | 7 hr |
| May 12, 1:39 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Wayne | 36 min |
| May 12, 2:47 PM CDT | Flash Flood Warning | DMX | Lucas | 6 hr |
| May 12, 3:36 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 39 min |
| May 12, 4:18 PM CDT | Flash Flood Warning | DMX | Marion, Monroe | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.